Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Large white patches on top lip. Histroy of sores around mouth. HSV test negative. On fluclaxacillin and canasten cream. Cold sores?

I have had sores around my mouth now for 12 weeks now and have been blood tested for hsv at 6 weeks and 12 weeks and both results were negative. I have been prescribed flucloxacillin and canasten cream yet today I have two large white patches appearing on my top lip that look like they will become cold sores. Is this normal with this antibiotic and could it still be coldsores?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
A detailed clinical evaluation as well as cause of occurrence of cold sores has to be ruled out.
I would advice you to maintain oral hygiene well.
Avoid intake of spicy foods.
Take plenty of nutritious diet and fluids.
Vitamin becosules and iron supplements has to be administered.
Stressful work has to be limited.
Hope this helps.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor